No Cover Image

Journal article 547 views 108 downloads

Two-time-scales hyperbolic–parabolic equations driven by Poisson random measures: Existence, uniqueness and averaging principles / Jiang-lun, Wu

Journal of Mathematical Analysis and Applications, Volume: 447, Issue: 1, Pages: 243 - 268

Swansea University Author: Jiang-lun, Wu

Published in: Journal of Mathematical Analysis and Applications
ISSN: 0022247X
Published: Elsevier BV 2017
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 1
Start Page: 243
End Page: 268